It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Two and one half weeks after Thyroid Ablation

Posted 11-02-2010 08:57 AM by goodmommyof2

So I really don't feel too much different at the moment the doc said that at 3 weeks is like the "golden" time when everyone seems to feel better. Then hypo after. I have noticed that my jeans are fitting tighter already which is not a totally bad thing, shopping time Just wondering how much weight others gained after ablation??? I do have a little more energy to get things done and my husband is smiling a lot more about that At any rate, back to school work but wanted to let y'all...
Junior Member
Views 400 Comments 0 goodmommyof2 is offline

Day One

Posted 11-01-2010 02:55 PM by inperfected

Today is day one for me.. Not day one for a fresh start but the day where I realize.. something is seriously wrong.. Maybe it's all in my head.. maybe it's not. I don't know what to do anymore.. and i know that's not the way out. I have to do something.. But I have spent several years now trying.. and now I have given up.. I want to live my life.. I want to be free. Society has really drug me down.. Things that man has created are ruining my life.. such as money.. who created "money" cause...
Views 734 Comments 0 inperfected is offline

Do You Think

Posted 10-30-2010 02:18 AM by Searchin

I wonder, is there anyone out there that thinks he or she is not an addict just because they are on some pill. I see all kinds of people on here wanting help and advice for getting off xanax or vicodin or other pills but no one that wants help or support for methamphetamine, cocaine, crack addiction. Am I the only one that thinks that I am an addict or that you pill poppers are addicts?
I am so sick of myself and getting so depressed lately due to this meth addiction. I have beat a...
Searchin's Avatar
Senior Veteran
Views 872 Comments 2 Searchin is offline


Posted 10-29-2010 09:11 PM by helpatrice

Hi, I am newcomer to the message board and have read some interesting posts, it is great to hear other peoples experiences and I would like to mention about the drug Olmetec as I have experienced some side effects that other people surely have as well.
I was commenced on Olmetec 20mgs about three months ago for high blood pressure. I was feeling okay and my blood pressure went down, but after about two months I began to feel unwell. I had really severe muscle weakness and cramps, nausea...
Junior Member
Posted in General Health
Views 543 Comments 1 helpatrice is offline

Dr. visit after one month...

Posted 10-29-2010 07:41 AM by patty6789

Well I went to the dr. yesterday for a one month checkup after diagnosed with diabetes.

I have lost 5 pounds (45 to go) and my sugar is down and my blood pressure is good.

It was a good day.

I am still missing some of my old favorites, Big Boy's, Whopper's, etc. But I will stay the course and continue to stay off of meds.:)
patty6789's Avatar
Posted in Diabetes
Views 399 Comments 0 patty6789 is offline

All times are GMT -7. The time now is 10:58 PM.

Site owned and operated by™
© 1998-2018™ All rights reserved.
Do not copy or redistribute in any form!